User Reviews for Aubagio
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Aubagio.
|Multiple Sclerosis||16 reviews||86 medications|
|Summary of Aubagio reviews||16 reviews||5.1|
Reviews for Aubagio
For Multiple Sclerosis "I wish I could rate this medication a 0 - this nearly killed me. Too bad this site only allows you so many characters because I wish I could tell you my whole story of this medicine but will have to give you the highlights - I gave it a good 4 months before going off and I only got worse everyday. New symptoms I did not have - severe depression/ suicidal thoughts, pain and tingling, blurry vision, brain fog, panic attacks, couldn't think straight, just a general "off" feeling, like I wasn't all here. I have been off 6 months and a far cry from where I was, but still even some lingering symptoms - this made me WAY WORSE THAN I EVEN WAS BEFORE I STARTED IT - DON'T GO ON THIS MED - Also, check out a documentary on meds"
RuinedbyMEDS April 19, 2016
|3 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "Having an issue with frequent Relapses every few years and the Grey Matter/Atrophy of my Brain being the Main Topic Aubagio was recommended by my MS Neuro .. I prepared for the Minor Issues however had developed Bladder Issues and was getting horrible Headaches halfway through my 3rd month .. Had to stop use and see my Neuro .. Will find out results soon but will suggest that going into this one must have an Open Mind and be very aware of their MS .. Know mine was helpful in my determining I was having a "Flare" .. Along with the additional Issues .. The Nurse Program that is there to "Support" us is NOT HELPFUL at all .. They cannot answer any questions .. They however REFER you to the "Clinicians" who again do not Answer questions ..."
Hellenic1 (taken for 1 to 6 months) April 6, 2016
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "I've never written a drug review before, but I finally figured out that it's the only way to find out the REAL side effects for all these new MS drugs. 47 now, but diagnosed at 21; Long before any of us had the three shots to choose from. Started there, then Tysabri, then Tecfidera, and now Aubagio. I will come back and adjust my rating in 6 months, but so far, I'm loving it. Little worried because it sounds like there are a few side effects that they didn't mention. DON'T think just because the drug company and your neuro say that's not a possible effect of the drug, it isn't. Thank you all who share your drug experiences. Without you, many of us would keep taking drugs that lower our quality of life."
tiredofdrugs (taken for less than 1 month) February 22, 2016
|8 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "So far my insurance hasn't covered the medication but MS One to One covers it (insurance company didn't get the copaxone documentation that said that I had 3 relapses while on this). After the insurance finally covers it, my copay should be $0. I don't like the packaging and do punch out the pills to put in my pill box. Hopefully this doesn't cause issues with their efficacy. I had thinning hair before starting the medication so I'm not sure if that's any issue but I still have this now. I did go to the Urgent Care as I was having deep burning pain in my sciatic region. I had fallen 10 days earlier and figured that it was residual pain from that. Then I noticed that is a side effect of this medication. Hopefully that gets better with time."
Jessica R W February 8, 2016
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "When I first started Aubagio, I had almost instant panic attacks that my Dr. And pharmacist said, were not from Aubagio, but every night after I had taken it for months about 15 minutes in I would have the most intense panic attacks that had lasted six months my attacks still lasted after that not as severe but still every day until I just quit it 3 months ago. I also had severe stomach ache, flushing, incredibly high blood pressure, hair thinning, I am feeling now it did help me with energy, I wasn't sure if it was Aubagio or an anti depressants that was helping me and the burning sensation is back in my body. My doctor is going to be upset I have not seen him since I quit, I just can't handle the fear in panic attacks and the blood pressure"
Tina from CA January 29, 2016
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "I have used Aubagio for 18months after being on Avonex for 8 years. I love that I no longer have to stab my thigh with an inch and a half needle. I don't have any of the problems that others have talked about. I haven't had an MRI lately, so I don't know if things have gotten any worse. I feel ok but have problems with balance and walking which I had before starting Aubagio. I will continue on Aubagio."
HatRak333 (taken for 1 to 2 years) November 27, 2015
|10 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "I have taken Aubagio for 6 months and no new lesions since I started. For the first couple of weeks it upset my stomach and I had bad headaches, but those improved. After a month or two the hair loss gradually increased and I'm still loosing more after 6 months. I still have headaches everyday but they haven't been bad until recently. I now have face flushing and pins and needles that are much worse than normal. I also have a red sore on my arm that is slowly growing and just doesn't want to heal. I'm going to Neuro this week to decide if I should continue or not."
LR75 November 15, 2015
|12 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "Have had MS since 1988. Was on Betaseron from 2001-2014 and switched to Aubagio Jan 2015. About mid April I lost sense of Taste - not appetite, just Taste. Weird thing is that I can taste salt and only salt. Also have the hair thinning."
singharmony111 (taken for 6 months to 1 year) August 12, 2015
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "How does one know if an MS med works? It is a crap shoot. I have lost hair--no big deal. Most concerned about the accessibility of the packaging. It is an awful package for people with a neurological disorder. What is wrong with a bottle?"
ireneg (taken for 1 to 6 months) July 9, 2015
|15 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "As soon as I began taking this medicine, my vision became incredibly blurry. Nausea and other stomach issues not as bothersome, but present daily nonetheless. Neorupathic problems in legs occurring daily. Tingling, sharp pains and numbness in different areas of feet and legs come on intermittently."
ABOUTAB July 7, 2015
|24 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "The first 6 months on Aubagio were wonderful. I noticed a change for the better in my depression, with seemingly no side effects. Then, at the 6 month mark, things started to go very wrong. I broke out in boils. I had them in my ear canal, as well as on both legs. I've never had boils in my life. Then things started to get even worse. I had bronchitis, the flu, bronchitis again, the flu again, admitted to the hospital for TIA (which turned out to be a massive MS attack), bronchitis again, cellulitis, and finally, severe nausea and dizziness. So many side effects my doctor did an elimination to remove the medication quickly from my system. the ease of taking the medication did not offset the side effects."
hachismom (taken for 6 months to 1 year) April 29, 2015
|32 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "I had side effects that are difficult to explain. I felt like I was decaying inside and never felt right about a month or so after starting -- I missed a few doses one week due to not having my med and being away from home and I felt better after just two doses missed! I had an MRI 6 1/2 months in and had active lesions on my spine - brain MRI showed minimal change but in the same breath no improvement toward lesions and size. I had vision blurriness that I never experienced my eyes would go weak 2 min of focus, I was told not due to the medicine. My other meds were not as effective as they were prior to starting Aubagio and my Lyrica was tripled in dosage. My skin was dry and I depression got worse and depression was better once stopped."
Day11 (taken for 6 months to 1 year) November 14, 2014
|30 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Multiple Sclerosis "I've been on Aubagio for 7 months. I just had a new MRI to check progress, and MRI showed no new activity. This is the first treatment medication that I've been able to handle, after trying every single other. Love it."
Sskaggs October 28, 2013
|68 users found this comment helpful. Did you? Yes No||Report as inappropriate|